# SDR 00FDEA00409

- Difficulty date: June 26, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 480 FLOORBEAM UPPER CHORD AROUND NUTPLATE HOLES AT RBL 11 & LBL 28, LOWER SURFACE OF CHORD, WL 208.   R&R PER FEDEX SRM 51-10-6, 53-10-1.
